# SDR DL757954797

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PYLON SKIN CRACKED NR 2 PYLON I/B SIDE AT FWD ACCESS HOLE, 2 PLACES.  DRILLED OUT ALL FASTENERS, CUT OUT DAMAGED AREA, DRILLED AND INSTALLED REPAIR PER 54-50-01 PG 207.
